How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 31663
Experience:  Over 20 yrs of Family Practice
18722459
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

I took an overdose on Thursday night and now it is Sunday

Resolved Question:

Hi
I took an overdose on Thursday night and now it is Sunday and I didnt want to seek medical advice the,
The medication I took was
Zopiclone
Holoperidale
Buscopan
Paracetemal
and others that \i cant remember right now
My head feels like it going to explode
My eyesight is a bit blurred
My mouth is dry and has a funny tast
I really dont want to bother the doctors, so perhaps you can help.
Thank you
Submitted: 5 years ago.
Category: Health
Expert:  Dr. Chip replied 5 years ago.
Can you give me an idea of how much of each of the medicines you took?
Customer: replied 5 years ago.
7.5 mg x 12 pills Zopiclone

haloperidole dont know the exact amount but about 30 pills

buscopane 25 pills

stelazine (trifluoperazine) 5mg x 14
procycladine 14 x 5 mg
Expert:  Dr. Chip replied 5 years ago.
how much of the paracetamol?
Customer: replied 5 years ago.
about 9 - 12 paracetamol (they were called Panadol} 500mg per tab
Expert:  Dr. Chip replied 5 years ago.
OK--any jaundice, abdominal pain, change in urine or stool color? How are you feeling right now?
Customer: replied 5 years ago.
What does jaunidice look like?

I have had abdominal pain but its ok at the moment, it comes and goes.

No change in urine or stool colour

I am feeling exhausted. Slight back pain, but I know what that is
Expert:  Dr. Chip replied 5 years ago.
Jaundice is yellowing of the skin or the whites of the eyes. What I'm getting at is I'm most worried about the overdose of the paracetamol.
Customer: replied 5 years ago.
No Jaundice

can't remember how many paracetamol I swollowed approx 9 - 12 paracetamol (they were called Panadol} 500mg per tab
Expert:  Dr. Chip replied 5 years ago.
Sorry for the delay--computer glitch. For now I suggest plenty of juices and fluids to speed up the detox process. You're over the worst part for now. There is nothing specific as in supplements to cleanse these medications from your system. The paracetamol could have caused liver failure, but it doesn't appear that that's the case with you. Of course, if anything happens that worries you, you do need to see a doctor about this.
Dr. Chip and 3 other Health Specialists are ready to help you